# SDR SIMA200216313

- Difficulty date: June 13, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  LEFT GALLEY FLOOR SILL BETWEEN FRAMES 19 AND 23 CORRODED.  DAMAGE WAS BLENDED OUT AND NDT WAS PERFORMED WITH NO DEFECTS FOUND ACCEPTED AS IS IAW EMB GST-1895/02.  (M)
